# SDR CKSA98330

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FRAME WEB BUCKLED AT BS 1500 BETWEEN STRINGER 43-47 BOTH LEFT AND RIGHT SIDE IN AFT CARGO COMPARTMENT FLOOR STRUCTURE FWD SECTION.  REMOVED DAMAGE IAW B747 SRM 51-40-03 LEFT SIDE.  ID MATERIAL IAW B747 SRM 53-10-23 7075-T6 .020.  REMOVED DAMAGE IAW B747 SRM 51-40-03 RIGHT SIDE.  ID MATERIAL IAW B747 SRM 53-10-23 7075-T6 .040.  INSTALLED DOUBLER BOTH LEFT AND RIGHT SIDE IAW B747 SRM 53-10-04.  CORROSION TASK CARD NUMBER C53-125-01-2.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00755.
